# SDR DLM88080212

- Difficulty date: February 16, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 49,819 hours, 38,573 cycles
- Engine: Pwa JT8D219
- Engine time: 49,073 hours, 38,575 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718134
- Condition: Damaged
- Location: Right
- Part time: 49,073 hours, 38,575 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

ON DEPARTURE, A LOUD BANG WAS HEARD FOLLOWED BY RIGHT ENGINE ROLLBACK. IDLE OIL PRESS OK.  QRH FOLLOWED WITH NO OTHER SIGNIFICANT ISSUES NOTED.  REPLACED RT ENGINE PER TRANSMITTAL 9T102.
